Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Grothendieck operators on tensor products


Authors: P. Domanski, M. Lindström and G. Schlüchtermann
Journal: Proc. Amer. Math. Soc. 125 (1997), 2285-2291
MSC (1991): Primary 47A80
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for Banach spaces $E,F,G,H$ and operators $T\in \mathcal {L}(E,G)$, $S\in \mathcal {L}(F,H)$ the tensor product $T\otimes S:E \otimes _\varepsilon F\to G\otimes _\varepsilon H$ is a Grothendieck operator, provided $T$ is a Grothendieck operator and $S$ is compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A80

Retrieve articles in all journals with MSC (1991): 47A80


Additional Information

P. Domanski
Affiliation: Department of Mathematics, A. Mickiewicz University, 60-769 Poznań, Poland
Email: domanski@math.amu.edu.pl

M. Lindström
Affiliation: Department of Mathematics, Åbo Akademi University, FIN-20500 Åbo, Finland
Email: mikael.lindstrom@abo.fi

G. Schlüchtermann
Affiliation: Mathematisches Institut der Universität München, Theresienstrasse 39, D-80333 München, Germany
Email: schluech@rz.mathematik.uni-muenchen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03763-5
PII: S 0002-9939(97)03763-5
Received by editor(s): August 29, 1995
Received by editor(s) in revised form: January 9, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society